# SDR USAA020413

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,406 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.25 INCH LONG, STATION 380 B/L 0.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-30-07 AND EA 75219C.  (M)
